# SDR CA120116006

- Difficulty date: January 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 33,210 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Smoke
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED DUE TO ELECTRICAL SMOKE DETECTED IN CABIN.  SOURCE SEEMED TO BE AT OR NEAR THE LIVE TV IFE BOX AT 6B.  FIM TASK 21-00, TASK 806 CARRIED OUT. SOURCE OF ELECTRICAL FUMES FOUND TO BE INTERNAL COMPONENTS OF SEB AT 6B.  SEB WAS REPLACED PN 3042865-102, SN 14635. NOTE: THIS SEB HAD JUST BEEN INSTALLED 2 DAYS PRIOR.
